# SDR IPXA1569672

- Difficulty date: September 23, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101824
- Condition: Dented
- Location: Bs 1540 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT PIT STA 1540 FRAME DENTED BETWEEN S-26R AND S-27R.     REPAIRED AFT PIT FRAME STA 1540 BETWEEN S-26R AND S-27R IAW SRM 53-00-07-02R, REPAIR 5.
